Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 156, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jun 20, 2011, 5:27 PM CDT for Clay County, Dickinson County, Kansas. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2011, 5:27 PM CDT (22:27 UTC)
- Expired
- Jun 20, 2011, 6:15 PM CDT
- In force
- 48 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clay County, KS, Dickinson County, KS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 5:31 PM CDT | TSTM WND GST 60 | 1 S Abilene, KS | |
| Jun 20, 5:40 PM CDT | TSTM WND GST 60 | 1 S Abilene, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 3:08 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 10.5 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1300 J/kg
- Mixed-layer CIN
- -726 J/kg
- Mixed-layer LCL
- 1759 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 473 m²/s²
- 0-3 km storm-relative helicity
- 559 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
965
WUUS53 KTOP 202227
SVRTOP
KSC027-041-202315-
/O.NEW.KTOP.SV.W.0156.110620T2227Z-110620T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
527 PM CDT MON JUN 20 2011
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DICKINSON COUNTY IN CENTRAL KANSAS...
SOUTHEASTERN CLAY COUNTY IN NORTH CENTRAL KANSAS...
* UNTIL 615 PM CDT
* AT 524 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
NORTH OF CARLTON...OR 12 MILES SOUTH OF ABILENE...MOVING NORTH AT
35 MPH.
* LOCATIONS IMPACTED INCLUDE...
ABILENE...
ENTERPRISE...
TALMAGE...
MOONLIGHT...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 269 AND 286.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS SPOTTED
ACT QUICKLY AND MOVE TO A BASEMENT OR SMALL INTERIOR ROOM.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
&&
LAT...LON 3921 9729 3921 9696 3911 9697 3865 9718
3867 9738
TIME...MOT...LOC 2227Z 200DEG 32KT 3877 9726
WIND...HAIL 60MPH 1.00IN
$$
BLAIR2 follow-up statements
760
WWUS53 KTOP 202239
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
539 PM CDT MON JUN 20 2011
KSC027-041-202315-
/O.CON.KTOP.SV.W.0156.000000T0000Z-110620T2315Z/
CLAY-DICKINSON-
539 PM CDT MON JUN 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHERN DICKINSON AND SOUTHEASTERN CLAY COUNTIES...
AT 533 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ABILENE AIRPORT...OR OVER ABILENE...MOVING NORTH AT 40
MPH.
EMERGENCY MANAGEMENT MEASURED WINDS OF 60 MPH WITH THIS STORM 1
MILE SOUTH OF ABILENE.
LOCATIONS IMPACTED INCLUDE...
TALMAGE AND MOONLIGHT.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 269 AND 286.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS SPOTTED
ACT QUICKLY AND MOVE TO A BASEMENT OR SMALL INTERIOR ROOM.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3921 9729 3921 9696 3911 9697 3876 9713
3881 9736
TIME...MOT...LOC 2238Z 200DEG 35KT 3893 9718
WIND...HAIL 60MPH 1.00IN
$$
BLAIR175
WWUS53 KTOP 202248
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
548 PM CDT MON JUN 20 2011
KSC027-041-202315-
/O.CON.KTOP.SV.W.0156.000000T0000Z-110620T2315Z/
CLAY-DICKINSON-
548 PM CDT MON JUN 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHERN DICKINSON AND SOUTHEASTERN CLAY COUNTIES...
AT 547 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MOONLIGHT...OR 8 MILES NORTHEAST OF ABILENE...MOVING
NORTH AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTH CENTRAL DICKINSON AND SOUTHEASTERN CLAY
COUNTIES...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 281 AND 286.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS SPOTTED
ACT QUICKLY AND MOVE TO A BASEMENT OR SMALL INTERIOR ROOM.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3898 9728 3921 9723 3921 9696 3911 9697
3894 9705
TIME...MOT...LOC 2249Z 200DEG 35KT 3903 9713
WIND...HAIL 60MPH 1.00IN
$$
BLAIRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:51 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jun 20, 3:51 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 351 PM CDT MON JUN 20 2011 .DISCUSSION... LATEST ANALYSIS HAD SURFACE LOW NEAR RUSSEL WITH A DRY LINE EXTENDING FROM SOUTHWEST OKLAHOMA TO NEAR ELLSWORTH. A LINE OF ELEVATED SHOWERS HAD DEVELOPED ABOVE THE CAPPING INVERSION EARLY THIS AFTERNOON. WATER VAPOR LOOP SHOWS UPPER LOW BEGINNING TO TAKE A NEGATIVE TILT AS IT MOVES ACROSS WESTERN KANSAS. DRY LINE WILL CONTINUE TO MOVE EASTWARD THROUGH THE EVENING. STARTING TO GET INITIATION OFF THE DRY LINE IN THE WESTERN CWA NEAR MCPHERSON. 0-6KM SHEAR 40 TO 50 KTS AND WILL INCREASE AS THE UPPER LOW PROGRESSES EASTWARD. LAPSE RATES WILL CONTINUE TO STEEPEN AS WELL. DOWNDRAFT CAPE AVERAGING AROUND 1000-17000 J/KG. LCL HEIGHTS WERE AVERAGING BETWEEN 1200 TO 1500 METERS. FORCING FOR ASCENT AND CONVERGENCE ALONG THE DRY LINE WILL CONTINUE TO TOUCH OFF STORMS THIS AFTERNOON AND EVENING. INCREASING SHEAR WILL KEEP A TORNADO THREAT. STORMS WILL BE DISCRETE SUPERCELLS INITIALLY THEN FORMING INTO A LINE WITH BOWING SEGMENTS. WINDS IN EAST CENTRAL KANSAS SHOULD ABATE THIS EVENING AS THE SURFACE LOW MOVES NORTH INTO SOUTHERN NEBRASKA SO WILL LIKELY BE ABLE TO HAVE THE WIND ADVISORY EXPIRE AROUND 00Z. OVERNIGHT THE STORMS SHOULD MOVE OFF TO THE EAST AS DRYLINE SPREADS NORTHEAST INTO WESTERN MO. ON TUESDAY WRAP AROUND SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY AFTERNOON AS THE UPPER LOW MOVES ACROSS SOUTHEAST NEBRASKA THEN INTO NORTHWEST IOWA IN THE AFTERNOON. BEST CHANCES OF PRECIPITATION WILL BE ACROSS THE NORTH AND NORTHEAST SECTIONS OF THE CWA. HIGHS ON TUESDAY WILL BE COOLER WITH LOWER HUMIDITY. HIGHS WILL RANGE FROM THE UPPER 70S TO THE MID 80S. 53 AS THE UPPER TROUGH MOVES INTO THE UPPER MS VALLEY...CANNOT RULE OUT A SHOWER POSSIBILITY IN THE FAR NORTHEAST COUNTY WARNING (CWA) AS MOISTURE CONTINUES TO WRAP IN BEHIND IT. HOWEVER...STILL FEEL THE POTENTIAL IS NOT HIGH ENOUGH TO WARRANT A POP AND CONTINUED A DRY FORECAST TUESDAY NIGHT INTO WEDNESDAY. WITH DRIER AIR AND DECREASING CLOUDS MOST AREAS TUESDAY NIGHT...IT WILL BE A COOLER NIGHT WITH LOWS IN THE UPPER 50S TO LOWER 60S. WITH A GUSTY NORTHWEST WIND AND MOST CLOUDS MAINLY CONFINED TO THE NORTHEAST CORNER OF THE CWA...HIGHS SHOULD RANGE FROM THE UPPER 70S NORTHEAST TO THE MIDDLE 80S IN THE ABILENE AND EMPORIA AREAS. AFTER ONE MORE NIGHT IN THE UPPER 50S AND LOWER 60S WEDNESDAY NIGHT TEMPERATURES WILL BEGIN TO GRADUALLY INCREASE THURSDAY AS UPSTREAM UPPER LEVEL RIDGING TAKES PLACE ACROSS THE EASTERN ROCKIES AND HIGH PLAINS REGION. HIGHS THURSDAY WILL BE IN THE 80S WITH THE 80S AND A FEW LOW 90S THE RULE ON THROUGH THE WEEKEND. THIS PATTERN WILL ALSO ALLOW FOR A SERIES OF WEAK UPPER LEVEL SHORTWAVES TO MOVES EAST FROM THE ROCKIES AND INTO THE CENTRAL PLAINS REGION. AT THE SAME TIME LOW LEVEL MOISTURE WILL ALSO RETURN FROM THE SOUTH AND POOL ACROSS THE AREA. THIS UNSETTLED PATTERN WILL ALLOW FOR SEVERAL CHANCES FOR SHOWERS AND THUNDERSTORMS WITH THE APPROACH AND PASSAGE OF EACH OF THE SHORTWAVE TROUGHS THROUGH THE WEEKEND AND EARLY NEXT WEEK. 63 && .AVIATION... VFR CONDITIONS EXPECTED OUTSIDE OF CONVECTION. TIMING OF CONVECTION IS A BIT TRICKY BUT MORE CONFIDENT IN THE 23Z-03Z PERIOD AT MHK AND FROM 01Z-05Z AT TOP AND FOE ATTM. WINDS TO REMAIN SOUTH TO SOUTH SOUTHWEST THROUGH THE PERIOD WITH SPEEDS AROUND 14 KTS WITH HIGHER GUSTS. ALSO VSBYS SHOULD LOWER TO MVFR IN THE TSRA ALSO GUSTS MAY EXCEED 45 KTS WITH THE TSRA. 53 && .TOP WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ037-054>056-058- 059. &&
Hazardous weather outlook, Jun 20, 3:41 PM CDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 341 PM CDT MON JUN 20 2011 KSZ008>012-020>024-026-034>040-054>056-058-059-212045- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 341 PM CDT MON JUN 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL BE LIKELY LATE THIS AFTERNOON AND EVENING ACROSS THE OUTLOOK AREA. THE STORMS THAT DEVELOP WILL BE STRONG TO SEVERE. LARGE HAIL...DAMAGING WINDS AND TORNADOES ARE ALL POSSIBLE. STRONG WINDS OF 25 TO 35 MPH WILL CONTINUE ACROSS EAST CENTRAL KANSAS UNTIL EARLY EVENING WITH GUSTS AROUND 45 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN ON TUESDAY. HOWEVER THUNDERSTORM CHANCES WILL INCREASE AGAIN BY THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THIS EVENING.
In the hours before
Local storm report, Jun 20, 4:55 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
455 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL 4 ESE AGENDA 39.68N 97.36W
06/20/2011 E1.50 INCH WASHINGTON KS TRAINED SPOTTER
&&
MRCLocal storm report, Jun 20, 5:04 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
504 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM HAIL 7 S HADDAM 39.76N 97.30W
06/20/2011 E1.25 INCH WASHINGTON KS PUBLIC
&&
JBSpecial weather statement, Jun 20, 5:09 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
509 PM CDT MON JUN 20 2011
KSZ020-021-034-035-202245-
CLAY-CLOUD-DICKINSON-OTTAWA-
509 PM CDT MON JUN 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OTTAWA...SOUTHWESTERN
CLAY...SOUTHEASTERN CLOUD AND WESTERN DICKINSON COUNTIES...
THROUGH 545 PM CDT...A LINE OF STRONG THUNDERSTORMS WILL MOVE NORTH
AT 50 MPH ACROSS PORTIONS OF EASTERN OTTAWA...SOUTHWESTERN CLAY...
SOUTHEASTERN CLOUD AND WESTERN DICKINSON COUNTIES. NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED THESE STORMS ARE CAPABLE OF PRODUCING
PENNY SIZE HAIL AND WINDS UP TO 40 MPH. SOME LOCATIONS THAT COULD BE
AFFECTED INCLUDE MILTONVALE...AURORA...MANCHESTER...ABILENE
AIRPORT...LONGFORD...OAK HILL...TALMAGE...ABILENE AND IDANA.
MOTORISTS ALONG INTERSTATE 70 BETWEEN MILE MARKERS 267 AND 279 COULD
ALSO BE AFFECTED.
A TORNADO WATCH IS ALSO IN EFFECT.
&&
LAT...LON 3946 9763 3945 9726 3861 9706 3860 9707
3861 9738 3893 9739 3895 9738 3895 9751
3933 9759
TIME...MOT...LOC 2209Z 197DEG 59KT 3934 9752 3900 9740
3870 9729Local storm report, Jun 20, 5:13 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
513 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM HAIL 1 W MORROWVILLE 39.84N 97.19W
06/20/2011 E0.88 INCH WASHINGTON KS PUBLIC
&&
JBLocal storm report, Jun 20, 5:18 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
518 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 8 NE AGENDA 39.79N 97.32W
06/20/2011 E1.00 INCH WASHINGTON KS PUBLIC
&&
JBLocal storm report, Jun 20, 5:27 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
527 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 3 S HADDAM 39.81N 97.30W
06/20/2011 E1.75 INCH WASHINGTON KS PUBLIC
&&
JBThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:40 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary, Morris | 35 min |
| Jun 19, 7:57 PM CDT | Tornado Warning | TOP | Dickinson, Geary, Morris | 48 min |
| Jun 19, 8:42 PM CDT | Tornado Warning | TOP | Geary, Morris, Wabaunsee | 35 min |
| Jun 19, 9:14 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Riley, Wabaunsee | 46 min |
| Jun 19, 9:45 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley | 30 min |
| Jun 20, 10:33 AM CDT | Wind Advisory | TOP | Anderson, Coffey, Franklin, Lyon, Morris, Osage | 7 hr |
| Jun 20, 3:29 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 46 min |
| Jun 20, 4:00 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Ottawa, Washington | 45 min |
| Jun 20, 4:43 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Republic, Washington | 47 min |
| Jun 20, 5:09 PM CDT | Special Weather Statement | TOP | Dickinson | 36 min |
| Jun 20, 5:24 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Ottawa, Republic, Washington | 51 min |
| Jun 20, 5:33 PM CDT | Severe Thunderstorm Warning | TOP | Washington | 27 min |
| Jun 20, 5:57 PM CDT | Special Weather Statement | TOP | Republic | 33 min |
| Jun 20, 6:03 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Geary, Pottawatomie, Riley | 42 min |
| Jun 20, 6:07 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Washington | 38 min |
| Jun 20, 6:28 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Washington | 47 min |
| Jun 20, 6:32 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary, Morris | 43 min |
| Jun 20, 6:43 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Pottawatomie, Riley | 47 min |
| Jun 20, 6:56 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley | 49 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.